# SDR DALA1023115636

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,381 hours, 16,214 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE EMERGENCY EXIT SIGNS AT DOORS 3L, 3R, AND THE AFT GALLEY INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND BATTERY PACK.  OPS CHECK WAS GOOD.
